MAUDE Adverse Event Report: OSARTIS GMBH SIMPLEX HV; SIMPLEX HV WITH GENTAMICIN

OSARTIS GMBH SIMPLEX HV; SIMPLEX HV WITH GENTAMICIN
Model Number 6195-1-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arthritis (1723); Arthralgia (2355); Implant Pain (4561); Joint effusion (4849)
Date of Event 06/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported; he had a partial knee replacement with stryker orthopedics knee and having problems with it.Swelling with fluids and pain.Fluids were drained but returned.Patient has received shots of cortisone.

Brand Name
SIMPLEX HV
Common Device Name
SIMPLEX HV WITH GENTAMICIN
Manufacturer (Section D)
OSARTIS GMBH
auf der beune 101
muenster, hesse 64839
GM  64839
Manufacturer (Section G)
OSARTIS GMBH
auf der beune 101
muenster, hesse 64839
GM   64839
Manufacturer Contact
volker stirnal
auf der beune 101
muenster, hesse 64839
GM   64839
MDR Report Key23356123
Report Number9615014-2025-00007
Device Sequence Number18346926
Product Code MBB
UDI-Device Identifier04260056885761
UDI-Public04260056885761
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123081
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model Number6195-1-001
Device Catalogue Number6195-1-010
Device Lot Number014BA485BC
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Initial Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/31/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BONE PIN, 4MM X 80MM.REF (B)(4).LOT: UNKNOWN.; BONE PIN-4 X 140MM.REF (B)(4).LOT UNKNOWN.; MCK FEMORAL-LM-RL-SZ 5.REF (B)(4).LOT 615055-M.; MCK TIB BASEPL-LM/RL-SZ 5.REF (B)(4).LOT 26041017-.; TIBIA INSERT ONLAY SZ 5.REF (B)(4).LOT 12080919-1.
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient SexMale
Patient Weight73 KG